Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    BELLICOSE's Avatar
    BELLICOSE is offline Banned
    Join Date
    Jun 2002
    Location
    tampa
    Posts
    299

    ouch my ass...damn sust!

    i did a shot on monday and today. My left ass cheek still hurts from Monday and now the one from today is hurting really bad. What the hell? I massage them and everything, use a 23g, and inject very slowly. Is this normal

  2. #2
    Totenkopf is offline Associate Member
    Join Date
    Jul 2002
    Location
    Your Girls House
    Posts
    268
    Hmm i never had a problem with sust
    i used the preloaded Organon
    Are you talking about the stick or the site after ??
    This Enathate im using Now is absolutly killing me
    the Deca is goin in as smooth as ever though :]
    Ive tried warm compress after i inject the Enanthate seems to help a little give that a try

  3. #3
    overhere is offline New Member
    Join Date
    Jul 2002
    Posts
    29
    I've heard that sust is quite sore after an injection. I 've experience it myself.

    Did you inject more than 2 cc's? Anything above 2cc's is a large volume and will most likely be sore.

    take care

  4. #4
    tt333 is offline Senior Member
    Join Date
    May 2002
    Location
    USA
    Posts
    1,474
    Sust is a bitch, no matter what you do its going to hurt.

  5. #5
    Jamisun's Avatar
    Jamisun is offline Associate Member
    Join Date
    Jun 2002
    Location
    FL
    Posts
    248
    Totenkopf - I am mixing my enanthate with the deca , its painless

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •